# SDR R61A201701240061

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 34,824 hours, 21,676 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHEN THE L2 DOOR WAS CLOSED, THE EICAS SHOWED A YELLOW CIRCLE WITH A BLACK X. MAINTENANCE REMOVED AND REPLACED L2 INDICATOR HARNESS IAW AMM AND OPS CHECKED GOOD.
